# SDR ASAA2021050934799

- Difficulty date: May 9, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,660 hours, 15,064 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 169188
- Condition: Failed
- Location: Hf Antenna
- Part time: 39,296 hours, 11,726 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE WERE UNABLE TO CONTACT SFO ON HF1 OR HF2. SIDE TONE EXCEEDED 7 SECONDS WHEN WE KEYED THE MIC. WE MADE MULTIPLE ATTEMPTS ON MULTIPLE FREQS. ANOTHER ALASKA AIRLINES FLIGHT SAID THEY COULD HEAR US BUT IT WAS EXTREMELY WEAK AND UNREADABLE. ATC SAID THE SAME DURING ONE OF OUR TRANSMISSIONS. WE WERE ABLE TO RECEIVE ALL TRANSMISSIONS WITH 5/5 CLARITY. GROUNDED - YES. REPLACED #1 HF COUPLER PER B737-800 AMM 23-11-61/401. ALL TESTS NORMAL. REMOVED AND REPLACED #2 HF COUPLER REF AMM 23-11-61/401. OP CHECK NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
